Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolating sequences in harmonically weighted Dirichlet spaces

Author: António Serra
Journal: Proc. Amer. Math. Soc. 131 (2003), 2809-2817
MSC (2000): Primary 30E05; Secondary 46E20
Published electronically: January 2, 2003
MathSciNet review: 1974338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the interpolating sequences and weak interpolating sequences for the multiplier algebras of harmonically weighted Dirichlet spaces $D(\mu)$ when $\mu$ is a finitely atomic measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E05, 46E20

Retrieve articles in all journals with MSC (2000): 30E05, 46E20

Additional Information

António Serra
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Address at time of publication: Departamento de Matemática-IST, Av. Rovisco Pais, 1049-001 Lisboa, Portugal

Keywords: Interpolating sequences, weighted Dirichlet spaces
Received by editor(s): May 3, 2001
Received by editor(s) in revised form: April 3, 2002
Published electronically: January 2, 2003
Additional Notes: This work was fully supported by the PRAXIS XXI program, scholarship BD/11064/97, F.C.T., Lisbon, Portugal
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society